# SDR REXA201000036

- Difficulty date: March 29, 2010
- Submitted: March 30, 2010
- Operation: Air carrier
- Aircraft: N8775A
- Make and model: Cndair CL6002B19
- Aircraft serial: 7775
- Aircraft time: 16,603 hours, 14,258 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Thrust Reverser
- Condition: Malfunctioned
- Location: Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AFTER REACHING CRUISE ALTITUDE ON A FLIGHT FROM KPNS TO KMEM, THE R REV ICON ON THE N1 GAUGE BEGAN TO FLICKER, FOLLOWED BY A R REV UNLOCKED CAUTION MESSAGE.  THE FLIGHT CREW PERFORMED THE QRH AND INFORMED CENTER AND THE COMPANY DISPATCHER.  THE AIRCRAFT WAS DIVERTED TO THE NEAREST SUITABLE AIRPORT.  AN OTHERWISE NORMAL APPROACH AND LANDING WAS MADE AT KJAN.  MAINTENANCE INSPECTED THE AIRCRAFT, DEFERRED THE RT THRUST REVERSER AND RELEASED THE AIRCRAFT FOR SERVICE PER THE MEL.
